# SDR C2XA10SH224

- Difficulty date: July 5, 2010
- Submitted: July 5, 2010
- Operation: Air carrier
- Aircraft: N13132
- Make and model: Emb EMB-145XR
- Aircraft serial: 145708
- Aircraft time: 20,924 hours, 11,088 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 501122804
- Part serial: 9634
- Condition: Discharged
- Location: Backup
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - BACK UP BATTERY CIRCUIT BREAKER TRIPPING.  REMOVED AND REPLACED BACKUP BATTERY IAW EMB 145 AMM 24-35-01.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
